# SDR SWAA2025092904008

- Difficulty date: August 13, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 685 BL 0 WL 208.1 RT SIDE AT PASSENGER CABIN.   REPLACED ANGLE LOCATED FWD FACE BS 685 BL 0 WL 208.1 RT SIDE AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG # 273A9110; SHEET: 6; REV: A.
